American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14R15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Dan Yan and Michiel de Bondt. Some remarks on the Jacobian conjecture and polynomial endomorphisms. Proc. Amer. Math. Soc. 142 (2014) 391-400.
Abstract, references, and article information   
View Article: PDF

[2] Wenhua Zhao. New proofs for the Abhyankar-Gurjar inversion formula and the equivalence of the Jacobian conjecture and the vanishing conjecture. Proc. Amer. Math. Soc. 139 (2011) 3141-3154. MR 2811269.
Abstract, references, and article information   
View Article: PDF

[3] Edward Formanek. Theorems of W. W. Stothers and the Jacobian Conjecture in two variables. Proc. Amer. Math. Soc. 139 (2011) 1137-1140. MR 2748408.
Abstract, references, and article information   
View Article: PDF

[4] Sławomir Bakalarski. The irreducibility of symmetric Yagzhev maps. Proc. Amer. Math. Soc. 138 (2010) 2279-2281. MR 2607856.
Abstract, references, and article information   
View Article: PDF

[5] Christopher I. Byrnes and Anders Lindquist. A note on the Jacobian conjecture. Proc. Amer. Math. Soc. 136 (2008) 3007-3011. MR 2407061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wenhua Zhao. Hessian nilpotent polynomials and the Jacobian conjecture. Trans. Amer. Math. Soc. 359 (2007) 249-274. MR 2247890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michiel de Bondt. Quasi-translations and counterexamples to the Homogeneous Dependence Problem. Proc. Amer. Math. Soc. 134 (2006) 2849-2856. MR 2231607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michiel de Bondt and Arno van den Essen. A reduction of the Jacobian Conjecture to the symmetric case. Proc. Amer. Math. Soc. 133 (2005) 2201-2205. MR 2138860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ivan P. Shestakov and Ualbai U. Umirbaev. Poisson brackets and two-generated subalgebras of rings of polynomials. J. Amer. Math. Soc. 17 (2004) 181-196. MR 2015333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ivan P. Shestakov and Ualbai U. Umirbaev. The tame and the wild automorphisms of polynomial rings in three variables. J. Amer. Math. Soc. 17 (2004) 197-227. MR 2015334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Wright and Wenhua Zhao. D-log and formal flow for analytic isomorphisms of n-space. Trans. Amer. Math. Soc. 355 (2003) 3117-3141. MR 1974678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles Ching-An Cheng. Power linear Keller maps of dimension three. Proc. Amer. Math. Soc. 129 (2001) 2819-2822. MR 1840083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1